Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202

      [Search Papers] [Print this List]
    301. S. Akbari (Joint with M. Aaghabali, M. Ariannejad, and Z. Tajfirouz),
    Fully indecomposable and nearly decomposable graphs,
    Discrete Math. (to appear) [abstract]   
     
    302. S. Akbari (Joint with H. A. Tavallaee and S. Khalashi Ghezelahmad) ,
    Some results on the intersection graph of submodules of a module,
    Math. Slovaca (to appear) [abstract]   
     
    303. S. Akbari (Joint with H. A. Tavallaee and S. Khalashi Ghezelahmad),
    On the complement of the intersection graph of submodules of a module,
    J. Algebra Appl. 14(2015), # 11 pages  [abstract]   
     
    304. S. Akbari ( Joint with T. R. Jensen and M. Siggers),
    Decomposition of graphs intp trees, forests, and regular subgraphs,
    Discrete Math. 338(2015), 1322-1327  [abstract]   
     
    305. G. R. Omidi,
    A spectral excess theorem for normal digraphs,
    J. Algebraic Combin. 42(2015), 537-554  [abstract]   
     
    306. S. Babaie-Kafaki,
    On optimality of the parameters of self-scaling memoryless quasi-Newton updating formulae,
    J. Optim. Theory and Appl. (2015), DOI: 10.1007/s10957-015-0724-x  [abstract]   
     
    307. A. Bahmani and D. KIani,
    On the multiplicity of the adjacency eigenvalues of graphs,
    Linear Algebra Appl. 477(2015), 1-20  [abstract]   
     
    308. D. Kiani and M. Mirzakhah,
    On the Laplacian characteristic polynomials of mixed graphs,
    ELA 30(2015), 135-151  [abstract]   
     
    309. D. Kiani (Joint with H. Khodaiemehr),
    High-rate space-time block codes from twisted Laurent series rings,
    Advances in Mathematics of Communications 9(2015), 255-275  [abstract]   
     
    310. D. Kiani and S. Saeedi Madani,
    The edge ideals of complete multipartite hypergraphs,
    Comm. Algebra 43(2015), 3020-3032  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.